ophthalmologist-icon
Allergy to Glaucoma eye drops
My father age about 62 years is undergoing Glaucoma treatment in SS Nethralaya Guwahati since 2 years. On 31st May 2017 , doctor changed his eye drops from (Glucomol +Lumigan) to (Ganfort+ Alphagan Z). Since then he experienced red eyes with severe allergy in both eyes. His allergy to Eye drops are -Lumigan, Travatan, Timolol Plus.
600 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Anti-glaucoma medications do have some side effects. Most common and the seeming to cause problem to your dad is dryness. You should start lubricanting eye drops (Ontears gel drops) (CMC 1%) two to three times a day along with other medication.
Next Steps
Do get the intra ocular pressure checked once again as raised pressure can also cause redness.
Health Tips
If problem still persists one can use higher lubricants like Hyla eye drops (hyluronate) or Lacryl Ultra eye drops (PEG and PPG)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Preservative free glaucoma eye drops Refresh gel eye drops Does glaucoma cause eye pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.